Post

Just Do It..............

"I take Tysabri"  I was dx at 27............in 2004 i was  Married on an island at 25, : ) great times!!!having a great time parting my *** off with friends on my free time and just enjoying life with my hubby .My career was as an Rn, Bsn in a Neonatal intensive care unit, flight detail level 4 loved it worked with great people .......I didnt fly meaning we accepteted from our air pad. whew anyway,,,,,,I started to suck at my job not being able to move at such a quick pace required and thinking so early in the am I worked 7p to 7a 12 hr shifts 3 days a wk and extra sometimes but not alot ihad been an rn for 5 5yrs by now  doing these shifts and starting to just feel tired to just feel tired some days but that was it but then one night inthe nicu I had to sit down go to the ER get an MRI and a spot was found on my brain......hmmmm welll after drama crap doctors spinal taps more crap tah dah!!!!!!!!!!!!!MS !!!!!!!!!!!!!!!!!!!! man I just bought a house!!! I made so much more than my husband ****!!!......did I say ****!!!!!!!!!!okokso things work in strange ways Ill tell you later ......just say strong ang find that peace...........I have taken all of those meds that you stick your body in a rotating manner daily weekly etc...........Im up to monthly Once a month :)I hope to all that are reading this that you are taking care of yourselves the best ya can and try to stay to stay in charge of your care the best you can :) love you all MS"ers stay strong I will be around in the rooms see ya!!!!!!!!!! luv ya'

 

I feel great Im on my sixth dose I in june for my 7th no exacerbations yet I feel preets some treors but better side effects are the I lost some weight) hey my motto is and aways has been if it doesnt kill ya' it will make ya' stronger I love all of you MS'er out there!!!!!!!!!!!if you have any crazy qqqqqqqqq's send me comments luvk

gemini76 gemini76 31-35, F 3 Responses May 24, 2008

Your Response

Cancel

I was just told today to try Tysabri - I have done betaseron and copaxone and cannot tolerate either. I have gotten much worse since they switched me to Copaxone. I don't want more side effects and just trying to decide what to do as the Dr says I need to be on one of the shots??? Why did you change to this one and how is it affecting you???

I just started on Tysabri last month. I didn't get any side effects and it is looking promising. Reading your experience, keeps this all positive for me. Going to an infusion once a month versus a shot every other day is MUCH MUCH BETTER already. Thanx for your story!

keep strong gemini76! If I end up facing something, I hope I have the courage to face it like you..or at least the fortitude...